Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have difficulty in breathing, rapid heartbeat and tightness in chest and throat. Blood reports are normal. Reason?

I am 32 year old male with trouble taking deep breath, feeling of rapid heartbeat and tightness in chest and throat. This problem comes abruptly and stays for hours or days and then I feel better for few days before it again comes back. I am experiencing this for past 25 days. My CT scan and X Ray for chest is normal. bloodwork related to heart attack done in emergency deptt of hospital came out to be normal. I have had prednisone 50 mg for 5 days, Lorazepam ( Ativan ) 1 mg for 5 days, Biaxin for 7 days (twice a day), Inhalers and antacids but there is no relief. What else could be the reason?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
you are suffering with asthma according to your symptoms.
you have to need correct treatment and counselling.
first you have to know about asthma and its management at home and during acute attacks.
so you consult your GP/ chest physician for correct treatment plan
Thank you

Answered: Wed, 30 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor